# SDR N37AJ102302

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N37AJ
- Make and model: Bell 206B
- Aircraft serial: 1877
- Aircraft time: 8,828 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70010H000A15A
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT NOTICED STIFFNESS IN FLIGHT CONTROLS.
